# SDR ASMF200502009

- Difficulty date: February 13, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- Aircraft time: 41,181 hours, 28,647 cycles
- Engine: Pwa JT8D219
- Engine time: 38,766 hours, 27,025 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41800044
- Part serial: 8645170
- Condition: Failed
- Location: Engine Oil Press
- Part time: 10,915 hours, 7,741 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

CAPTAIN REPORTED THAT OIL PRESS DURING TAKEOFF & CLIMB RAISING TO 70 PSI, FLASHING INDICATION CRUISE "FT 58 PS’S" REDUCING POWER.  CAPTAIN REPORTED STRONG VIBRATION IN THE PAX CABIN.   RT ENGINE OIL PRESS ADJUSTED IAW MM, TESTED CORRECT & ENGINE VIBRATION CHECK PERFORMED IAW MM.  LATER, ACFT RETURNED TO PLATFORM 2 TIMES DUE TO SAME FAILURE. OIL PRESS TRANSMITTER  REPLACED AND  RT ENGINE OIL PRESS ADJUSTED IAW MM 79-20-03, TESTED CORRECT.  DURING OVERNIGHT SERVICE, CSD, OIL GENERATOR & RADIATOR WERE REPLACED IAW MM, RT ENGINE MAIN OIL FILTER & CHIP DETECTORS WERE CHECKED  IAW MM.  RT ENGINE OIL PRESSURE VALVE REPLACED IAW MM, TESTED CORRECT.
